×

zbMATH — the first resource for mathematics

A duality theory for convex programs with convex constraints. (English) Zbl 0131.36502

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] A. Charnes and W. W. Cooper, Management models and industrial applications of linear programming, John Wiley & Sons, Inc., New York-London, 1961. A. Charnes and W. W. Cooper, Management models and industrial applications of linear programming. Vol. II, John Wiley & Sons, Inc., New York-London, 1961. · Zbl 0107.37004
[2] R. J. Duffin, Dual programs and minimum cost, J. Soc. Indust. Appl. Math. 10 (1962), 119 – 123. · Zbl 0106.13905
[3] E. Eisenberg, Duality in homogeneous programming, Proc. Amer. Math. Soc. 12 (1961), 783 – 787. · Zbl 0102.15503
[4] A. Haar, Über lineare Ungleichungen, Acta. Math. Szeged 2 (1924), 1-14. · JFM 50.0699.02
[5] H. W. Kuhn and A. W. Tucker, Nonlinear programming, Proceedings of the Second Berkeley Symposium on Mathematical Statistics and Probability, 1950, University of California Press, Berkeley and Los Angeles, 1951, pp. 481 – 492.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.